MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Coyote? ES; Catheter, Angioplasty, Peripheral, Transluminal

BOSTON SCIENTIFIC CORPORATION Coyote? ES; Catheter, Angioplasty, Peripheral, Transluminal
Model Number H74939135202010
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 50% stenosed target lesion was located in the mildly tortuous and non-calcified pulmonary artery.A 2mm x 20mm x 143cm coyote es balloon catheter was advanced for dilatation.The balloon was inflated multiple times at 10, 12, and 14 atmospheres for 30 seconds each; however, during the third inflation at 14 atmospheres, the balloon ruptured with a pinhole rupture.The rupture location could not be confirmed because the device was discarded.The balloon was removed using the normal method without difficulty, and another coyote es was used for further inflation.The procedure was completed successfully using different types of balloons.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Investigation conclusion: based on a thorough review of the reported complaint, the most probable cause for this complaint was adverse event related to patient condition.

Brand Name
Coyote? ES
Common Device Name
Catheter, Angioplasty, Peripheral, Transluminal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key50270987
Report Number2124215-2026-43906
Device Sequence Number16098170
Product Code LIT
UDI-Device Identifier08714729767176
UDI-Public(01)08714729767176(17)290209(10)38562673
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939135202010
Device Catalogue NumberH74939135202010
Device Lot Number0038562673
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/17/2026
Date Device Manufactured02/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown